MathSciNet Relay Station
MathSciNet bibliographic data
MR259388 (41 #4026) 35.78
Jones, B. Frank, Jr.; Tu, C. C. Non-tangential limits for a solution of the heat equation in a two-dimensional ${\rm Lip}\sb{\alpha }$ region. Duke Math. J. 37 1970 243–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement